Top answers from doctors based on your search:
Disclaimer

inner thigh muscle spasm

A female asked:
Dr. Layne Hermansen
Specializes in Family Medicine
Disk disease?: Consider this is originating from a low back disc affecting the nerve going to the calf. If a rash occurs in your calf then could be shingles. I woul ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 39-year-old member asked:
Dr. Mark Hoepfner
39 years experience General Surgery
Not sure...: What you are asking about. In men, one automatic muscular reflex, when toucihg the upper inner thigh, is a cremasteric muscle retraction at the testic ... Read More
A 56-year-old female asked:
Dr. Jeffrey Sider
39 years experience Sports Medicine
Hope it decreases: Hopefully the pain is subsequent to the surgery and will gradually decrease as time passes if the pain does not decrease, you should see your surge ... Read More
1
1 thank
A 56-year-old female asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Post hip operation: You shold not be having severe muscle spasms . Something is not right. Best to see your surgeon for a re check to see what is wrong.
1
1 thank
A 44-year-old member asked:
Dr. Ki-Hon Lin
25 years experience Orthopedic Surgery
Radiculopathy: Your symptoms may reflect a lumbar radiculopathy (nerve symptoms due to a pinched nerve in your lumbar spine). In most cases conservative treatment w ... Read More
A 18-year-old male asked:
Dr. John Michalski
36 years experience Orthopedic Surgery
Muscle spasm: Stretch your quads & hams. Alternate ice & moist heat.
A 72-year-old female asked:
Dr. Scott Keith
44 years experience Podiatry
Possibly.: Though not a typical phenomena after an injection, it is entirely possible. Occasionally, the injected solution may irritate a nerve that could tempor ... Read More
2
2 thanks
A 25-year-old male asked:
Dr. Harold Fields
61 years experience Family Medicine
Pain: Probably myofascial and of no consequence. Good Luck
A 76-year-old female asked:
Dr. James Kayvanfar
33 years experience Orthopedic Surgery
Many possibilities: Meds you are taking may interfere with some food absorption including calcium. Try chewing tums (calcium carbonate) with each meal. Also increase pot ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Jeffrey Kass
28 years experience Podiatry
It can present : In all the ways you describe. Sometimes it is best to have it checked out to make sure there are not two different independent problems occuring simul ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month